A Completness Theorem in Modal Logic / Teorem kompletnosti u modalnoj logici (Bosnian translation by Nijaz Ibrulj)

Sophos 1 (14):213-232 (2021)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Author Profiles

Saul Kripke
Last affiliation: CUNY Graduate Center

Analytics

Added to PP
2022-01-31

Downloads
133 (#84,415)

6 months
54 (#82,382)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?